A novel cautious controller to uncertain models arising in stochastic control
by Randa Herzallah
International Journal of Modelling, Identification and Control (IJMIC), Vol. 6, No. 2, 2009

Abstract: In this paper we present the Riccati solution of linear quadratic control problems with input and state dependent noise. The proposed solution will be referred to as the cautious Riccati solution. It is suitable for deterministic and stochastic systems characterised by functional uncertainty. Uncertainty of the system equations is quantified using a state and control dependent noise model. The derived optimal control law is shown to be of cautious type controllers. Since the problem considered in this paper is a minimisation problem subject to equality constraints, the derivation of the cautious Riccati solution is based on defining a set of Lagrange multipliers. The cautious Riccati solution is implemented to linear multi dimensional control problem and compared to the certainty equivalent Riccati solution.

Online publication date: Tue, 31-Mar-2009

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Modelling, Identification and Control (IJMIC):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com